# SDR SWIA202156902

- Difficulty date: February 5, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bushing
- Condition: Corroded
- Location: Srvce Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE BUSHING HAVE MIGRATED, BOLTS  AND NUTS HAVE CORRODED.   (C-CHECK) RO 3/10/2021    REPLACED SERVICE DOOR HINGE OUTBOARD ATTACHMENT POINT HARDWARE. 4EA BOLTS, SIX BUSHINGS, 14 WASHERS AND 4EA NUTS. IAW CRJ200 AMM 52-41-01-400-801 CALIBRATED TOOL USE TUC5657 CAL DUE DATE 31 MAR 21 OPS CHECKED GOOD, NO DEFECTS NOTED.
